Alert archive / Florida / Small Craft Advisories in 2017
Small Craft Advisory 23, NWS Miami, FL
NWS Miami, FL issued this small craft advisory at Jun 18, 2017, 3:41 PM EDT. It was in force for 59 hr.
The area
The counties it named.
The facts
- Issued
- Jun 18, 2017, 3:41 PM EDT (19:41 UTC)
- Expired
- Jun 21, 2017, 3:03 AM EDT
- In force
- 59 hr
- Issued by
- NWS Miami, FL
The text
As transmitted.
695 WHUS72 KMFL 181941 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 341 PM EDT SUN JUN 18 2017 GMZ676-191200- /O.NEW.KMFL.SC.Y.0023.170618T1941Z-170619T1200Z/ WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 341 PM EDT SUN JUN 18 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT MONDAY. * WINDS AND SEAS...SOUTHEAST WINDS AROUND 20 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
8 follow-up statements
375 WHUS72 KMFL 190836 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 436 AM EDT MON JUN 19 2017 GMZ656-657-191645- /O.EXB.KMFL.SC.Y.0023.000000T0000Z-170620T1100Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- 436 AM EDT MON JUN 19 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EDT TUESDAY. * WINDS AND SEAS...SOUTHEAST WINDS 15 TO 25 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ676-191645- /O.EXT.KMFL.SC.Y.0023.000000T0000Z-170620T1100Z/ WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 436 AM EDT MON JUN 19 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EDT TUESDAY... * WINDS AND SEAS...SOUTHEAST WINDS 15 TO 25 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
148 WHUS72 KMFL 191355 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 955 AM EDT MON JUN 19 2017 GMZ656-657-676-201100- /O.CON.KMFL.SC.Y.0023.000000T0000Z-170620T1100Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 955 AM EDT MON JUN 19 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT TUESDAY... * WINDS AND SEAS...SOUTHEAST WINDS 20 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
090 WHUS72 KMFL 191947 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 347 PM EDT MON JUN 19 2017 AMZ650-651-670-671-200400- /O.EXB.KMFL.SC.Y.0023.000000T0000Z-170620T1800Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 347 PM EDT MON JUN 19 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM EDT TUESDAY. * WINDS AND SEAS...SOUTHEAST WINDS AROUND 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ656-657-676-200400- /O.EXT.KMFL.SC.Y.0023.000000T0000Z-170621T0000Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 347 PM EDT MON JUN 19 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT TUESDAY... * WINDS AND SEAS...SOUTHEAST WINDS 20 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
339 WHUS72 KMFL 200720 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 320 AM EDT TUE JUN 20 2017 GMZ656-657-676-201800- /O.CON.KMFL.SC.Y.0023.000000T0000Z-170621T0000Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 320 AM EDT TUE JUN 20 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS AND SEAS...SOUTHEAST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ650-651-670-671-201800- /O.CON.KMFL.SC.Y.0023.000000T0000Z-170620T1800Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 320 AM EDT TUE JUN 20 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * WINDS AND SEAS...SOUTHEAST WINDS AROUND 20 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
832 WHUS72 KMFL 201733 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 133 PM EDT TUE JUN 20 2017 AMZ650-651-670-671-210000- /O.EXT.KMFL.SC.Y.0023.000000T0000Z-170621T0000Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 133 PM EDT TUE JUN 20 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS AND SEAS...SOUTHEAST WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KNOTS. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ656-657-676-210000- /O.CON.KMFL.SC.Y.0023.000000T0000Z-170621T0000Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 133 PM EDT TUE JUN 20 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS AND SEAS...SOUTHEAST WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
335 WHUS72 KMFL 202008 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 408 PM EDT TUE JUN 20 2017 GMZ676-211100- /O.EXT.KMFL.SC.Y.0023.000000T0000Z-170621T1100Z/ WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 408 PM EDT TUE JUN 20 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EDT WEDNESDAY... * WINDS AND SEAS...SOUTHEAST AROUND WINDS 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ656-657-210000- /O.CON.KMFL.SC.Y.0023.000000T0000Z-170621T0000Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- 408 PM EDT TUE JUN 20 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS AND SEAS...SOUTHEAST WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ650-651-670-671-210000- /O.CON.KMFL.SC.Y.0023.000000T0000Z-170621T0000Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 408 PM EDT TUE JUN 20 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS AND SEAS...SOUTHEAST WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
593 WHUS72 KMFL 210027 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 827 PM EDT TUE JUN 20 2017 AMZ650-651-670-671-GMZ656-657-210130- /O.EXP.KMFL.SC.Y.0023.000000T0000Z-170621T0000Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- 827 PM EDT TUE JUN 20 2017 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE WINDS OVER THE ATLANTIC WATERS HAVE FALLEN BELOW 20 KNOTS THIS EVENING AND SHOULD REMAIN BELOW 20 KNOTS TONIGHT. THEREFORE, THE SMALL CRAFT ADVISORY HAS BEEN ALLOWED TO EXPIRED. $$ GMZ676-211100- /O.CON.KMFL.SC.Y.0023.000000T0000Z-170621T1100Z/ WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 827 PM EDT TUE JUN 20 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT WEDNESDAY... * WINDS AND SEAS...SOUTHEAST AROUND WINDS 20 KT WITH GUSTS UP TO 30 KT. SEAS 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
659 WHUS72 KMFL 210703 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 303 AM EDT WED JUN 21 2017 GMZ676-210815- /O.CAN.KMFL.SC.Y.0023.000000T0000Z-170621T1100Z/ WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 303 AM EDT WED JUN 21 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL CRAFT ADVISORY. THE WIND ACROSS THE AREA WILL STILL BE BETWEEN 15 AND 20 KNOTS. SMALL CRAFT SHOULD CONTINUE TO EXERCISE CAUTION. $$ HTTP://WWW.WEATHER.GOV/MIAMI
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Jun 18, 1:44 PM EDT, 1 hour 57 minutes earlier.
Area forecast discussion, Jun 18, 1:44 PM EDT, 1 hour 57 minutes before
Area Forecast Discussion National Weather Service Miami FL 144 PM EDT Sun Jun 18 2017 .AVIATION...Band of strong SHRA/TSRA now moving into KTMB, will approach KMIA-KOPF after the top of the hour and potentially KFLL-KFXE-KPBI. Period of MVFR conditions with G25-30kts will accompany the band. Otherwise, periodic SHRA/TSRA will move from SE- NW across the region through the TAF cycle. Best coverage will generally remain NW of all TAF sites, so have kept VCSH given uncertainty. Brief MVFR conditions and stronger wind gusts possible with any convection. SE winds continue 10-12kts through overnight, increasing to 12-15ktsG20kts, especially for east coast sites after 15Z tomorrow. && .PREV DISCUSSION... /issued 1025 AM EDT Sun Jun 18 2017/ UPDATE...While overall moisture remains robust with PWATs around 1.9" as of this morning's sounding, RUC analysis shows a slightly drier pocket of air across the southern FL peninsula and Keys this morning. This is likely some subsidence around the outer periphery of the developing tropical disturbance near the Yucatan peninsula. Models are having a hard time resolving this pocket, and continue to trend too enthusiastic with storm coverage as based on current radar and satellite trends. The earlier band that moved across South Florida is currently lifting north of Palm Beach county, with hints of another band trying to take shape between the Keys and Cuba. It looks like coverage today will be closer to seasonal norms at 30-50%. Current lull in activity will likely continue for a few more hours until a diffuse east coast seabreeze starts to push inland along with daytime heating. SE steering flow 10-15kts will concentrate most activity towards Glades/Hendry and points northwest. Latest forecast updates reflect lower rain chances and a little more sunshine, especially this morning and early afternoon. PREV DISCUSSION... /issued 411 AM EDT Sun Jun 18 2017/ DISCUSSION... Short term (Today-Tuesday)...another active afternoon in terms of showers and thunderstorms is expected today across South Florida. 00z sounding data shows PWAT values near 2 inches, while model solutions keep depicting a surge of deep layer moisture moving over the area through the short term. Also, a mid/upper level trough west of the state may provide some added instability for a few storms to become strong, especially over interior and northern portions of South Florida this afternoon. The National Hurricane Center is not expecting significant development of a tropical disturbance near the Yucatan until Monday. However, the forecast for South Florida could be adjusted to reflect even higher POPS for the first half of the week if this feature moves closer to the state. For now, will keep carrying a more typical summer pattern with sea breezes enhancing convection in the afternoon, but extending coverage of thunderstorms across much of the area. A lowering trend in temperatures starts today with cloud cover keeping afternoon highs in the mid 80s around metro areas and upper 80s interior. Morning lows will range from the low to mid 70s inland to the upper 70s near the coast. Similar values should happen again Monday and Tuesday. Long Term (Tuesday night-Saturday)...the long term forecast will also be adjusted depending of the final outcome of a tropical disturbance in the Gulf of Mexico. For now, the forecast will continue to depict a typical summertime weather pattern with increasing high pressure over the western atlantic bringing easterly-southeasterly flow across the state. This synoptic pattern will keep thunderstorm activity focused over interior and Gulf Coast areas each afternoon. Overall shower and thunderstorm activity should gradually decrease during the second half of the work week and into next weekend as the aforementioned high expands across the region. In addition, a potential intrusion of Saharan dust with a drier airmass may arrive Wednesday or Thursday. Afternoon highs will warm up again by mid week with afternoon highs in the upper 80s to lower 90s, and morning lows in the mid to upper 70s. MARINE...Small Craft Exercise Caution conditions are expected to develop tonight over most of the coastal waters and Lake Okeechobee and continue through the first half of the work week. Winds may become stronger Monday or Tuesday, depending on the final outcome of a developing tropical disturbance near the Yucatan. Conditions should begin to improve by mid week with high pressure returning to the area. BEACH FORECAST...a moderate risk of rip currents is expected today at all Atlantic beaches, which could increase to High on Monday. Beachgoers must heed posted and/or verbal instructions from lifeguards regarding rip current risks. && .PRELIMINARY POINT TEMPS/POPS... West Palm Beach 78 87 80 88 / 30 50 20 30 Fort Lauderdale 79 87 81 87 / 40 50 20 20 Miami 77 87 80 88 / 40 60 20 30 Naples 76 87 76 89 / 30 60 30 40 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. GM...None. && AVIATION...88/ALM
Hazardous weather outlook, Jun 18, 10:36 AM EDT, 5 hours 5 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 1036 AM EDT Sun Jun 18 2017 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 190245- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 1036 AM EDT Sun Jun 18 2017 ...SCATTERED TO NUMEROUS THUNDERSTORMS ACROSS SOUTH FLORIDA... ...MODERATE RISK OF RIP CURRENTS ATLANTIC BEACHES... This hazardous weather outlook is for South Florida. .DAY ONE...THIS AFTERNOON AND TONIGHT Thunderstorms: Scattered to locally numerous showers and thunderstorms are possible across South Florida this afternoon. The highest coverage will be across Glades and Hendry counties during the mid to late afternoon hours. Gusty winds, frequent cloud to ground lightning strikes, and locally heavy rainfall are the main threats. Rip currents: There is a moderate risk of rip currents at all Atlantic beaches. Waterspouts: A few waterspouts are possible over the local waters as scattered to numerous showers and thunderstorms move across the area. Wind: Gusty winds of 40 to 50 mph are possible with the stronger showers and thunderstorms today across the western interior, Gulf coast and adjacent waters. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY Scattered to numerous thunderstorms will continue across the area on Monday, then decrease in coverage to more typical levels by Tuesday and continuing through the remainder of the week. Favored areas for more concentrated thunderstorms will be over the western sections of the South Florida peninsula. Gusty winds and frequent cloud to ground lightning strikes will be the primary threats. Breezy southeast winds will further increase the rip current risk at the Atlantic beaches Monday and Tuesday. .SPOTTER INFORMATION STATEMENT... Widespread spotter activation is not anticipated, however individual spotters are encouraged to report high wind and flooding to the National Weather Service forecast office in Miami. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami.
In the hours before
Local storm report, Jun 18, 1:41 PM EDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
141 PM EDT SUN JUN 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0128 PM MARINE TSTM WIND 1 SSE HOMESTEAD PARK 25.43N 80.33W
06/18/2017 M44 MPH AMZ630 FL MESONET
A MARINE THUNDERSTORM WIND GUST OF 38 KNOTS...44 MPH
WAS RECORDED AT 128 PM AT THE TURKEY POINT NUCLEAR
PLANT...MESONET STATION KTKY... WITH AN ANEMOMETER
HEIGHT OF 62 FEET
&&
EVENT NUMBER MFL1700232
HAGENLocal storm report, Jun 18, 1:52 PM EDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
152 PM EDT SUN JUN 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0138 PM MARINE TSTM WIND 1 SSE HOMESTEAD PARK 25.43N 80.33W
06/18/2017 M49 MPH AMZ630 FL MESONET
A MARRINE THUNDERSTORM WIND GUST OF 43 KNOTS...49
MPH...WAS RECORDED AT 138 PM AT TURKEY POINT NUCLEAR
PLANT...MESONET SITE KTKY...WITH AN ANEMOMETER HEIGHT OF
62 FEET. A SUSTAINED WIND OF 36 KNOTS...41 MPH WAS
RECORDED AT THE SAME TIME.
&&
EVENT NUMBER MFL1700233
HAGENLocal storm report, Jun 18, 2:28 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MIAMI FL
228 PM EDT SUN JUN 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0138 PM MARINE TSTM WIND 1 SSE HOMESTEAD PARK 25.43N 80.33W
06/18/2017 M49 MPH AMZ630 FL MESONET
A MARINE THUNDERSTORM WIND GUST OF 43 KNOTS...49
MPH...WAS RECORDED AT 138 PM AT TURKEY POINT NUCLEAR
PLANT...MESONET SITE KTKY...WITH AN ANEMOMETER HEIGHT OF
62 FEET. A SUSTAINED WIND OF 36 KNOTS...41 MPH WAS
RECORDED AT THE SAME TIME.
&&
CORRECTED REMARKS
EVENT NUMBER MFL1700233
KELLYLocal storm report, Jun 18, 2:30 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
230 PM EDT SUN JUN 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0144 PM MARINE TSTM WIND 3 SW KEY BISCAYNE 25.66N 80.19W
06/18/2017 M39 MPH AMZ630 FL MESONET
A MARINE THUNDERSTORM WIND GUST OF 39 MPH...34 KTS WAS
RECORDED BY THE WXFLOW MESONET SITE...XKBS.. AT 144 PM
EDT.
&&
EVENT NUMBER MFL1700234
KELLYLocal storm report, Jun 18, 2:33 PM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
233 PM EDT SUN JUN 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0152 PM MARINE TSTM WIND 3 ESE FISHER ISLAND 25.75N 80.10W
06/18/2017 M40 MPH AMZ651 FL MESONET
A MARINE THUNDERSTORM WIND GUST OF 40 MPH...35KTS WAS
RECORDED BY THE WXFLOW MESONET SITE...XGVT...AT 152 PM
EDT. THIS WAS RECORDED WITH AN ANEMOMETER AT A HEIGHT OF
63 FEET.
&&
EVENT NUMBER MFL1700235
KELLYLocal storm report, Jun 18, 2:39 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
239 PM EDT SUN JUN 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM MARINE TSTM WIND 8 SSE KEY BISCAYNE 25.59N 80.10W
06/18/2017 M45 MPH AMZ651 FL C-MAN STATION
A MARINE THUNDERSTORM WIND GUST OF 45 MPH WAS RECORDED
BY THE C-MAN STATION...FWYF1... FOWEY ROCKS AT 200PM
EDT. THIS WAS RECORDED WITH AN ANEMOMETER AT A HEIGHT OF
144 FEET.
&&
EVENT NUMBER MFL1700236
KELLYThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 1:23 PM EDT | Special Weather Statement | MFL | Miami-Dade | 52 min |
| Jun 18, 1:28 PM EDT | Special Marine Warning | MFL | 32 min |
Nearby
Small Craft Advisories in Florida, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.